Armenian Journal of Mathematics

Items where Subject is "37-xx Dynamical systems and ergodic theory"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Eigen, Stanley and Lindhe, John (2015) Exhaustive Weakly Wandering Sequences and Alpha-type Transformations. Armenian Journal of Mathematics, 7 (2). pp. 121-145. ISSN 1829-1163

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag (2015) Notes on Ergodic Theory in Infinite Measure Spaces. Armenian Journal of Mathematics, 7 (2). pp. 97-120. ISSN 1829-1163

Vershik, Anatoly (2015) Several Remarks on Pascal Automorphism and Infinite Ergodic Theory. Armenian Journal of Mathematics, 7 (2). pp. 85-96. ISSN 1829-1163

This list was generated on Sat Sep 23 00:43:20 2017 AMT.